MAUDE Adverse Event Report: EDWARDS LIFESCIENCES COMMANDER DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

EDWARDS LIFESCIENCES COMMANDER DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number 9750CM29A
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.
 
Event or Problem Description
As reported by the field clinical specialist (fcs), during a transfemoral transcatheter aortic valve replacement (tavr) procedure using a 29 mm sapien 3 ultra resilia valve, it was noted that inflation of the 29 mm commander delivery system balloon required an extended period of time, which resulted in a prolonged pacing run.The inflation/deflation time was more than 20 seconds.The valve was able to be fully deployed in the intended location.There was no slow inflation/deflation time or any other abnormalities noted during device preparation.The device was not torqued during the procedure.There was no asymmetrical inflation noted.There was no resistance encountered during advancement of the delivery system with valve through the 16fr esheath+.There was no damage observed on the delivery system.There was also no damage observed on the esheath+.No fluid loss was noticed.There was no difficulty withdrawing the delivery system and esheath+.The patient was stable.There was no patient injury.Imagery was received for evaluation.Per review of the patient anatomy imagery, there was severe ovality observed in the annulus and left ventricular outflow tract (lvot).The ovality ratio of the annulus was 1.32 and the ovality ratio of the lvot was 1.36.There was calcification within the landing zone.There was tortuosity in the access vasculature.The aortic root angle was 44 degrees.Per review of the procedural fluoroscopy, the transcatheter heart valve (thv) was positioned between the valve alignment markers prior to deployment.The provided procedural fluoroscopy does not show the entire deployment cycle (total inflation and deflation time), but it shows difficulty during balloon inflation for at least fifteen (15) seconds, with the thv only partially expanded.The device was returned for evaluation.An inflation/deflation test was performed on the returned device, and the inflation/deflation time was found to meet specification.The balloon was fully inflated and deflated without issue.No other abnormalities were observed.

Brand Name
COMMANDER DELIVERY SYSTEM
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
renee van dorne
1 edwards way
irvine, CA 92614
9492506385
MDR Report Key24689939
Report Number2015691-2026-13512
Device Sequence Number15866372
Product Code NPT
UDI-Device Identifier00690103217001
UDI-Public(01)00690103217001(17)271023(10)67140502
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P140031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9750CM29A
Device Lot Number67140502
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by Manufacturer05/19/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale